This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Question about Clonidine for skakiness and sweating from Anxiety
Sweating, blushing,hand tremors, and a general uneasiness at social functions are the main issues I have.
I am on Wellbutrin 300 mg per day and 1mg of klonopin per day. I know these help with the anxiety and depression that accompanies Social Anxiety but I need some relief from the physical symptoms.
My doc put me on 75 mg of extended release Lopressor (I couldn't tolerate inderal) to help with physical symptoms. I think it helped with blushing a bit but the shakiness and sweating are still there. He just added .1 mg of Clonidine (along with Lopressor) to help with sweating and possibly shakiness. He said eventually we can remove Lopressor if Clonidine helps. I think the Clonidine is helping a bit.
Do you think the Clonidine may be a good option for sweating and hand tremors? Should I stop taking Lopressor if it appears the Clonidine works, meaning is it dumb to take both of these meds at same time, I know they can cause increased BP?
I would find a qualified physician to answer my questions and concerns. I take over 17 drugs daily with no ill effects. I take Klonopin, Methadone, Norco, inject Toradol, Requip, Trazadone, etc., just to name a few.
I was in a head on collision in 2002 and still receive selective nerve root injections and epidurals ever few months.
I don't know the answer but I would get one from my doctor or a professional specialist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.